| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, the lens failure to deploy.Additional information has been requested and received stating that the issue occurred during insertion and a replacement lens was used to complete the surgery.There was patient contact and no patient harm.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).